I got all four wisdom teeth removed last Wednesday (12/27). I had novocain injected in my mouth, but no sedation or being put to sleep. I had minimal bleeding for the first hour thereafter. All seemed fine... did the salt wash, watched what i ate, etc. However two days later, I developed a horrible ear pain on the right side. It feels like pressure in the ear, similar to just after flying on a plane.
I talked to my dentist, and he prescriped Pennicilin. Unfortunately, due to health insurance and other circumstances, I could not see my dentist. I was able to see a regular doctor before I left, and he said I have temporary TMJ, which would explain why the ear feels a bit better when I apply pressure to the jaw joint.
I flew home (I just moved), and the pain got worse, so I went to an Urgent Care center, where they confirmed an infection in my mouth, and prescribed a different antibiotic, and a pain killer.
The ear pain is much worse at night. I tried ice, sleeping on my back instead of my side or the other, but it has been 4 days, it no relief. Advil/Motrin gives me a few minutes of relief.
I don't know what is wrong, besides being a possible infection, which at this point seems quite realistic. Some people I know who had wisdom teeth removes, experienced the ear pain, but not for 4 days straight without letting up.
I still have a little swelling on my face, but nothing extreme. My upper and lower right teeth hurt, and of course, the pain in my right ear. I can't open my mouth more than an inch or so, or else it feels like a rubber band is going to snap. Also, it hurts to swallow, but only on the right side. Almost like a dry throat, but on the right part of my throat.
I no longer have health insurance, but if this does not get better soon am going to get this looked at by a dentist this week.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?